The k-dimensional Duffin and Schaeffer conjecture

A. D. Pollington, R. C. Vaughan

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)190-200
Number of pages11
JournalMathematika
Volume37
Issue number2
DOIs
StatePublished - Dec 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Pollington, A. D. ; Vaughan, R. C. / The k-dimensional Duffin and Schaeffer conjecture. In: Mathematika. 1990 ; Vol. 37, No. 2. pp. 190-200.
@article{8dde2f6ee19d46c7ae8f54111f3e05a8,
title = "The k-dimensional Duffin and Schaeffer conjecture",
author = "Pollington, {A. D.} and Vaughan, {R. C.}",
year = "1990",
month = "12",
doi = "10.1112/S0025579300012900",
language = "English (US)",
volume = "37",
pages = "190--200",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

The k-dimensional Duffin and Schaeffer conjecture. / Pollington, A. D.; Vaughan, R. C.

In: Mathematika, Vol. 37, No. 2, 12.1990, p. 190-200.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The k-dimensional Duffin and Schaeffer conjecture

AU - Pollington, A. D.

AU - Vaughan, R. C.

PY - 1990/12

Y1 - 1990/12

UR - http://www.scopus.com/inward/record.url?scp=84976189141&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84976189141&partnerID=8YFLogxK

U2 - 10.1112/S0025579300012900

DO - 10.1112/S0025579300012900

M3 - Article

AN - SCOPUS:84976189141

VL - 37

SP - 190

EP - 200

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -